# SDR DL73E981503

- Difficulty date: July 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245WA
- Make and model: Boeing 737247
- Aircraft serial: 23519
- Engine: Pwa JT8D15A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Bird Strike
- Location: Nr 1 Engine
- Part time: 26,879 hours
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, BIRDSTRIKES FOLLOWED BY COMPRESSOR STALLS ON THE NUMBER 1 ENGINE.  CHANGED FAN.
